# SDR YENA2023111001370

- Difficulty date: November 5, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N973JT
- Make and model: Airbus A321-231
- Aircraft serial: 08581
- Aircraft time: 17,595 hours, 5,671 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1903, JFK-CUN. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'L/G DOORS NOT CLOSED. GEAR NOT UPLOCKED. SHOCK ABSORBER FAULT. FAULT AT GEAR-UP SELECTION.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
